# SDR SWIA202157516

- Difficulty date: March 31, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INCORPRATION PF SB 601R-57-054 REV B (MODIFICATION AND COLD WORK OF THE HOLES FOR THE DRAIN FITTINGS ON THE WING LOWER PLANK) A FREZZE PLUG WAS FOUND TO BE INSTALLED THRUOUGH THE LH LOWER CENTER PLANK AT THE AFT SATELLITE HOLE FOR THE DRAIN AT WS 85.50 THE STEPS OF THE SB HAD ALREADY BEEN INCORPORATED THE DISCREPANT DRAIN HOLE AND THE TWO SATELLITE HOLES PRIOR TO DISCOVERING THE FREEZE PLUG      (C-CHECK RO 4/12/2021)    REPAIRED LH WING LOWER CENTER PLANT AT WS85.50 IAW MHIRJ REO 601R-57-21-3449 REV -- DATED 2021-04-07. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
